Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

Sexual intercourse, white spots on tongue, spots on vagina, discharge, abdominal pain. Sexually transmitted disease?

hi, i have a problem with my mouth and vagina it was started after i have a sex with the guy, actually the rough of my Mouth become yellow in the hard palate area and there is also a little withe spot appear on that area also there is a lot of withe spot appear on my tongue and one of them look like small wart , also really small vesicle appear in my gum and there is a crack appear on my front teethes. also 2week after sex a lot of little colony of white spite like a vesicle appear in right and left area around the clitoris (i think it called prepuce area) and also there is nasty discharge come out from my vagina it was include blood as well, and i got a bad pain behind my abdomen and also in my kidney area, i went to clinic and they gave ciprofolxacin because of urinary infection which they recognize after taking urinary infection test.when i used it , the pain disappear but i still have a withe and yellow discharge and the area of my vagina also become red an a little itching, i have also used one tablet fluconazole 150 mg because they told me i got candidate in my vagina when they take a test.i really scared about greeting one kind of HPV or condyloma, would you please help me on that!
Asked On : Sat, 19 May 2012
Answers:  1 Views:  292
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics
HIV AIDS Specialist 's  Response
Hai, Your vaginal discharge has to be examined with both wet and dry stained smears. Presence of Trichomonas, or other bacteria causing bacterial vaginitis, yeast vaginitis or some secondary infection should be treated accordingly after the out come of the result. yOUR MOUTH PROBLEM MAY BE DUE TO HERPES infection. Anyhow get examined by your Physician and get cured soon. Dr SM
Answered: Sat, 19 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor